# SDR 2006UALA00275

- Difficulty date: February 11, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 42,326 hours, 8,997 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES STICK OUT OF 2E:  EMERGENCY LIGHT ON SIDE OF SEAT 1E IS BROKEN.
